I recently was prescribed paxil20mg for anxiety do to the hurricane sandy. This is the first time I have been prescribed anything stronger than xanax. I am nervous about taking it because i am afraid of weight gain. I am a relatively thin person but nervous about the weight gain issue.
Well Prozac is different than Xanax. It takes a few weeks to get in your system. I have heard a lot of ppl say they didn't gain on this and then I have heard a lot say they did. I think it just depends on the person! Good Luck!!
If your concern is only the weight change factor just keep an eye on your weight and if you start to notice you that your gaining or losing call your doctor. The weight is one of the less serious side effects. But do your research on the Paxil and the dosage. Or nothing may happen at all the side effects vary from person to person. You may not have any side effects.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.